# SDR UPS01236689

- Difficulty date: August 13, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs870 Bl0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WING CENTRE SECTION UPPER SKIN STIFFENER LWR CHORD IS CORRODED AT BS  870 RBL0. ***CPCP***     DAMAGED SECTION REMOVED AND NEW SECTION SPLICED IAW SRM
